# SDR 98ZZZX3185

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202L
- Make and model: Conaer LA4200
- Aircraft serial: 707
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 2220621
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 2,667 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 98-10-12, THE FITTING REQUIRED REPLACEMENT PER PARA (A)(2).  INSPECTION OF THIS FITTING PER REVO SB B-78 DISCLOSED A CRACK IN ADDITION TO CORROSION AND FRETTING.  IT SHOULD BE NOTED EVEN AFTER REPLACEMENT OF AFFECTED FITTINGS, THE ACFT IN MOST CASES WILL NOT PASS THE INSPECTION CRITERIA FOR AD 98-10-12 PARA (A)(1).  SUBMITTER STATED THIS MAKES IT CRITICAL THAT:  THE REWORK OF THE STABILIZER BEAM DOUBLER FLANGE AND BEND RADIUS AREA (REF REVO SB B-78, INSPECTION AND REPAIR) BE CARRIED OUT PROPERLY AND THAT AIRCRAFT RECORDS ARE PROPERLY DOCUMENTED TO PRECLUDE UNNECESSARY RE-COMPLIANCE OF AD 98-10-12.
